# SDR AALA20100218TUL04

- Difficulty date: February 18, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 69,497 hours, 10,968 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: AAP3108
- Condition: Unwanted Deploy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCIDENTAL SLIDE DEPLOYMENT.  REPLACED SLIDE AND ACTUATORS. (OPEN)
